Kirkland suphedrine pe phenylephrine hydrochloride 10mg tablets 144-count (pack of 3)

Kirkland suphedrine pe phenylephrine hydrochloride 10mg tablets  144-count (pack of 3)

Kirkland suphedrine pe phenylephrine hydrochloride 10mg tablets 144-count (pack of 3)

List Price: $11.82
Sale Price: $9.09

Description:

Product Description Compare to the active ingredient of Sudafed PE. Active Ingredient (in each tablet): Phenylephrine HCl 10mg, nasal decongestant. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies and nasal congestion associated with sinusitis. Relieves sinus congestion and pressure. Compare to Sudafed Temporary relief of nasal congestion and sinus congestion 432 tablets
Tags: kirkland suphedrine, kirkland phenylephrine, kirkland hydrochloride, kirkland 10mg, kirkland tablets, kirkland 144-count, kirkland pack, suphedrine phenylephrine, suphedrine hydrochloride, suphedrine 10mg

Related Products:



Infolinks 2017